# SDR 98FDEA00450

- Difficulty date: July 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307FE
- Make and model: Doug DC-10-30
- Aircraft serial: 48291
- Engine: Ge CF650C2
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Drain Line
- Condition: Open
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

STA-BKK - IN CRUISE AT FL 330, 2.5 HOURS INTO FLIGHT NUMBER 2 ENGINE OIL PRESS COW LIGHT CAME ON AND OIL QUANTITY WENT TO 0 DID RED TABS PROCEDURE AND SHUT DOWN ENGINE.  LANDED BKK WITHOUT INCIDENT.  MAINTENANCE INSPECTED NR 2 ENGINE OIL MASTER CHIP DETECTOR, NO METAL FOUND.  CAPPED OFF LEFT HYDRO PUMP SEAL DRAIN LINE.
